A 51-year-old female asked:
prescribed 5 mg lisinopril but have only taken 1/2 a pill in the am as it makes me a little dizzy. can i take the other 1/2 pill at bedtime?
1 doctor answer • 1 doctor weighed in
Palliative Care 21 years experience
Dizziness: I would mention this symptom to your doctor and let them make changes to your medication regimen. Doing it yourself could be dangerous.
1.6k viewsAnswered >2 years ago
A 41-year-old female asked:
Is dizziness a side effect of taking lisinopril
2 doctor answers • 4 doctors weighed in
Specializes in Preventive Medicine
5.8k viewsReviewed >2 years ago
A 59-year-old male asked:
I am experiencing dizziness/lightheadedness directly from lisinopril. What could be possible causes of this besides side effects?
2 doctor answers • 3 doctors weighed in
Emergency Medicine 24 years experience
Check BP: A low BP might do it, check to see your reading. Discuss your symptoms with your prescriber.
5k viewsAnswered >2 years ago
Last updated Feb 10, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.